Operators of principal type with interior boundary conditions

Johannes Sjöstrand University of Lund, Lund, Sweden

TBD mathscidoc:1701.331432

Acta Mathematica, 130, (1), 1-51, 1972.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:26 uploaded by actaadmin ] [ 1274 downloads ] [ 0 comments ] [ Cited by 42 ]
@inproceedings{johannes1972operators,
  title={Operators of principal type with interior boundary conditions},
  author={Johannes Sjöstrand},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203226813935141},
  booktitle={Acta Mathematica},
  volume={130},
  number={1},
  pages={1-51},
  year={1972},
}
Johannes Sjöstrand. Operators of principal type with interior boundary conditions. 1972. Vol. 130. In Acta Mathematica. pp.1-51. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203226813935141.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved